Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Taking Trisprintec, had unprotected sex, bleeding, brown discharge. Cause?

Hello, I have been taking Trisprintec for about 2 years and I take them everyday, although some days it may not be at the same exact time (maybe an hour after the regular time). I had sex without a condom this past Wednesday, and have also been stressing a little. This past Saturday evening, when I woke from a nap, I went to the restroom and had some bleeding on the tissue . After a few wipes it was all clear. However, when I returned home later that night, the same thing happened for maybe two wipes. Since then I have not had any blood , just clear, very very very light brown discharge . What can be the cause of this? I am concerned because of the two years that I have been on BC this has NEVER happened and it is rather bothersome. Thank you for your response and time.
Asked On : Fri, 3 Aug 2012
Answers:  0 Views:  18 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor